Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 356, Number 10
HTML articles powered by AMS MathViewer

Higher homotopy commutativity of $H$-spaces and the permuto-associahedra
Yutaka Hemmi and Yusuke Kawamoto PDF
Trans. Amer. Math. Soc. 356 (2004), 3823-3839
Latroids and their representation by codes over modules
Dirk Vertigan PDF
Trans. Amer. Math. Soc. 356 (2004), 3841-3868
Quantum deformations of fundamental groups of oriented $3$-manifolds
Uwe Kaiser PDF
Trans. Amer. Math. Soc. 356 (2004), 3869-3880
The Deligne complex for the four-strand braid group
Ruth Charney PDF
Trans. Amer. Math. Soc. 356 (2004), 3881-3897
Surface superconductivity in $3$ dimensions
Xing-Bin Pan PDF
Trans. Amer. Math. Soc. 356 (2004), 3899-3937
Identities of graded algebras and codimension growth
Yu. A. Bahturin and M. V. Zaicev PDF
Trans. Amer. Math. Soc. 356 (2004), 3939-3950
When does the subadditivity theorem for multiplier ideals hold?
Shunsuke Takagi and Kei-ichi Watanabe PDF
Trans. Amer. Math. Soc. 356 (2004), 3951-3961
A modified Brauer algebra as centralizer algebra of the unitary group
Alberto Elduque PDF
Trans. Amer. Math. Soc. 356 (2004), 3963-3983
On the asymptotic behavior of a complete bounded minimal surface in $\mathbb {R}^3$
Francisco Martín and Santiago Morales PDF
Trans. Amer. Math. Soc. 356 (2004), 3985-3994
Flat holomorphic connections on principal bundles over a projective manifold
Indranil Biswas and S. Subramanian PDF
Trans. Amer. Math. Soc. 356 (2004), 3995-4018
Quadratic forms and Pfister neighbors in characteristic 2
Detlev W. Hoffmann and Ahmed Laghribi PDF
Trans. Amer. Math. Soc. 356 (2004), 4019-4053
Conservation laws for a class of third order evolutionary differential systems
Sung Ho Wang PDF
Trans. Amer. Math. Soc. 356 (2004), 4055-4073
Homotopy groups of $K$-contact toric manifolds
Eugene Lerman PDF
Trans. Amer. Math. Soc. 356 (2004), 4075-4083
Green’s functions for elliptic and parabolic equations with random coefficients II
Joseph G. Conlon PDF
Trans. Amer. Math. Soc. 356 (2004), 4085-4142
On the classification of full factors of type III
Dimitri Shlyakhtenko PDF
Trans. Amer. Math. Soc. 356 (2004), 4143-4159
Dual Radon transforms on affine Grassmann manifolds
Fulton B. Gonzalez and Tomoyuki Kakehi PDF
Trans. Amer. Math. Soc. 356 (2004), 4161-4180
Varieties of tori and Cartan subalgebras of restricted Lie algebras
Rolf Farnsteiner PDF
Trans. Amer. Math. Soc. 356 (2004), 4181-4236
Elliptic Apostol sums and their reciprocity laws
Shinji Fukuhara and Noriko Yui PDF
Trans. Amer. Math. Soc. 356 (2004), 4237-4254